It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


hey i've been on AVITA (tretinoin(retin-A) for 5 weeks... and little improvement in skin, just a whooole lot of redness. and i use the cetaphil moisturizer, this happen to anone else? how do i make it go away?
what moisturizer kevin? i use the cetaphil and believe it or not it really makes my face red! like i am totally surprised. oh well saturday will be week 6 of my treatment of REtin-A, cleocin T, and pill form of erythrocyn, and after about a month my face was horrible, very red, very broken out, but now i seem to be improving nicely. im sayin bye to moisturizers for now cuz i wanna see how i do without it. KEVIN what moisturizer is it? does it clog pores? thx





All times are GMT -7. The time now is 12:59 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!